# SDR CALA2014092492278

- Difficulty date: September 23, 2014
- Submitted: September 24, 2014
- Operation: Air carrier
- Aircraft: N107UA
- Make and model: Boeing 747422
- Aircraft serial: 26900
- Aircraft time: 65,795 hours, 7,673 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY EXIT LIGHT DIM FROM ROW 23 KJH - 43 KJH.  REPLACED BATTERY PACKS.  SYS CHECKED NORMAL.
